Demazin Cold + Flu + Cough Day & Night 48 Capsules - 9314057016343

Demazin Cold + Flu + Cough Day & Night 48 Capsules

Demazin Cold + Flu + Cough Day & Night 48 Capsules

Brand: Demazin
Catalogue ID:1010175
Product Code: 9314057016343
Availability: In Stock
  • $17.99
    $13.99

    Save $4.00

Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Temporary relief from cold and flu symptoms including:
- headaches and fever
- dry cough
- sore throat
- blocked or runny nose
- body aches and pains 

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Demazin Cold + Flu + Cough Day & Night 48 Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5mg 
Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mg


Adults and children 12 years and over: 2 Day capsules. Every 4-6 hours, as necessary .6 Day capsules in 24 hours
Adults and children 12 years and over. 2 Night capsules. At bedtime, as necessary. 2 Night capsules in 24 hours

Do not use: - In children under 12 years. - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor. - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if: - You have high blood pressure - You have heart problems - You are taking antidepressants - You are pregnant, think you are pregnant or breastfeeding. Whilst using Demazin: - Keep to the recommended dose. - If symptoms persist, see your doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. - Phenylephrine may cause sleeplessness. - Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contain lactose.
Do not use:
- In children under 12 years.
- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor.
- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if:
- You have high blood pressure
- You have heart problems
- You are taking antidepressants
- You are pregnant, think you are pregnant or breastfeeding.

Whilst using Demazin:
- Keep to the recommended dose.
- If symptoms persist, see your doctor.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated.
- Phenylephrine may cause sleeplessness.
- Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery.

Avoid alcohol. Contain lactose.

Tags: Demazin Cold + Flu + Cough Day & Night 48 Capsules, 9314057016343, Capsules

Customers who bought Demazin Cold + Flu + Cough Day & Night 48 Capsules also bought

Reynard Medical 3ply Elastic Face Mask Box 50 TGA Approved ASTEM Level 2, 99 Percent BFE

Reynard disposable, medical face masks provide protection against bacteria, viruses and dust.**TGA A..

$9.99
Best Price Ex Tax: $9.08

Ego Aqium Antibacterial Hand Sanitiser Ultra 375ml (Pump)

Contains 70% alcoholThis product is 50% more moisturising than the original Aqium hand sanitiser, fo..

$6.99
Best Price Ex Tax: $6.36

Reynard Alcohol Prep Pads 200 Pack

Reynard's Sterile Alcohol Prep Pads contain 70% Isopropyl Alcohol.Being larger than most prep pads t..

$3.49
Best Price Ex Tax: $3.49

Hotpod Electic Hot Pack

- Ready in 10-15 minutes - No refilling - Thermal auto cut-out - Safety charger - Suitable for all a..

$32.99
Best Price Ex Tax: $29.99
"); ");

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email